# SDR SWAA2015040238069

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 77,509 hours, 66,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091009
- Condition: Missing
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FWD SIDE EMER EXIT LIGHT LENS MISSING.  R & R LIGHT ASSEMBLY IAW AMM.
